Hanging nodes and XFEM
Article first published online: 13 SEP 2010
Copyright © 2010 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Engineering
Special Issue: Extended Finite Element Method
Volume 86, Issue 4-5, pages 404–430, 29 April - 6 May 2011
How to Cite
Fries, T.-P., Byfut, A., Alizada, A., Cheng, K. W. and Schröder, A. (2011), Hanging nodes and XFEM. Int. J. Numer. Meth. Engng., 86: 404–430. doi: 10.1002/nme.3024
- Issue published online: 28 MAR 2011
- Article first published online: 13 SEP 2010
- Manuscript Accepted: 21 JUL 2010
- Manuscript Revised: 30 JUN 2010
- Manuscript Received: 7 APR 2010
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!